Help center

Welcome to
United Pharmacy

Kindly, choose your
favorite communication method

WhatsApp Chat

Callback Request

Complaints & Inquiries

Kindly fill the Following data

Panadrex 500 Mg 24 Tablets

SAR 6.80
In stock
SKU :
1023-KS043
Paracetamol is a medication that is used for the relief of :Period pain. ,rheumatic pain (joints pain),cold and flu. ,sore throa.
Paracetamol 500 mg Tablets What is Paracetamol used for : Paracetamol is a medication that is used for the relief of the following indications: Period pain. Rheumatic pain (joints pain). Cold and flu. Sore throa.t Mild arthritis pain (joints pain). Muscle Pain. Do not take Paracetamol : If you are allergic to Paracetamol, or any of the ingredients in this medicine. Tell your doctor about the allergy and what signs you had. If you are taking other Paracetamol containing products. Make sure not to exceed the dose. Warnings and precautions : Talk to your doctor or pharmacist if you develop allergic reactions such as shortness of breath, skin rash, swelling of the face or neck, decreased blood pressure and dizziness. Make sure to tell your doctor if you have liver or kidney problems, including alcoholic liver disease or if you have mild arthritis (joints inflammation) and need to take painkillers on a daily basis. Long term use of this medication may be harmful to your liver. Contact your doctor if symptoms are not relieved. Possible side effects : Possible side effects of Paracetamol include signs of : An allergic reaction like rash, signs of breathing problems like difficulty breathing, sudden weight loss, nausea, yellowing of the skin and eyes, loss of appetite and unexplained bleeding or bruising. Other medicines and Paracetamol : Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medications. If you are taking metoclopramide or domperidone (used for vomiting or nausea). If you are taking cholestyramine (used to lower blood cholesterol). If you are taking blood thinning medications (e.g. warfarin) and you need to take a painkiller every day. Concomitant chronic use of painkillers and blood thinning medications may increase the risk of bleeding. If you are taking other Paracetamol-containing medications. How to take Paracetamol : Adults, elderly and children aged 16 years and over : Take 1 to 2 tablets every 4 to 6 hours as needed for pain or fever (depending on your case). Make sure not to exceed 8 tablets in 24 hours. Children aged 10-15 years : Take 1 tablet every 4 to 6 hours as needed for pain or fever (depending on your case). Do not exceed 4 tablets in 24 hours. Do not give this medication to children for more than 3 days without talking to the doctor first. Children under 10 years : Do not give Paracetamol tablets to children below 10 years of age. Take tablet with or without food. Take tablet with a full glass of water. Do not take a higher than recommended dose and do not take the medication more frequently than every 4 hours. How to store Paracetamol : Keep out of the reach of children and pets Do not use beyond the expiry date mentioned on the box Keep medication in its original pack to protect it from moisture and light Do not use damaged pills Do not dispose medication in the wastewater or household waste
Write Your Own Review
You're reviewing:Panadrex 500 Mg 24 Tablets
Your Rating

The largest selection of casino games and sports bets at 1xbet app.